# SDR REXA2020012860072

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON  FLOOR SUPPORT FS 280 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                                                               
"SUMMARY: FLOOR SUPPORT FS 280 AT MAIN AVIONICS COMPARTMENT T WAS FOUND WITH MORE THAN 50% OF THE DAMAGES ALLOWED, THEREFORE ITS OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01. EQUIPMENT DIAL INDICATOR P/N: 543-783 SERIA NO. 18200766 DUE DATE: 19/MAR/2020.FLOOR SUPPORT WAS REPLACED FOR FOR A NEW ONES P/N CC670-34256-3  PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
